Can welchol cause diareha?

Answers (3)

Anonymous

2 Feb 2011

Hello,

Yes, a side effect is diarrhea.- You must drink plenty of fluids, keep yourself hydrated and contact your Dr. asap.-

Click on the link to read more about this medication:

http://en.wikipedia.org/wiki/Welchol

Take care.-

Votes: +0

2 Feb 2011

Maso I right, (it also has the effect of constipation as well) but as he advised you need to be sure you get plenty of fluids to replace what you loose and also notify your doctor of this, it's very important to keep yourself well hydrated. hope you feel better soon please take good care,

Votes: +0

22 Jan 2012

If you are eating a lot of high fat foods, as well as high cholesterol foods, yes it really can. The welchol website recommends taking it with food/plenty of liquids.

www.welchol.com this us their website, they have a lot of information about it.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does welchol interact with any foods?

I take two a day one AM and one PM. Some days it doesn't seem to work as well as other days. Is it the food? Do I take with food? How about ...

2 answers 21 Jul 2010

How long of a time frame does Welchol take? I have just started the medication?

I have had my gall bladder removed in 20l0. My diarrhea is getting worse, so my Dr. prescribed Welchol. I have only been on it for 3 days. Can anyone ...

0 answers 8 Jul 2011

How much Welchol is too much?

I had surgery Jan 26,2012 for bowel obstruction and had my Cecum and part of my Ilium removed. The valve to was removed. I had experienced diarrhea ...

0 answers 23 Mar 2012

Diarrhea, Chronic - can you suggest something to stop chronic diarrhea?

hi, I have hd chronic diarrhea since 2 days before christmas. I am now on 6welchor a day and potassium pills, still losing weight. Is there any ...

1 answer 17 Jun 2013

Welchol - How do you find the right dosage?

I have Welchol 625MG. Prescribed for 2x a day. That caused constipation. If I take 1 pill, I don't have a movement until the 2nd day and it is ...

1 answer 24 Jul 2014